Some Results of the Normal Intersection Graph of a Group

Ali Iranmanesh, Elham Aboomahigir

Abstract


Let \(G\) be a group. We denote the normal intersection graph of subgroups of \(G\) by \(\Delta(G)\), and define it as an undirected graph with no loops and multiple edges, whose vertex set is the set of all non-trivial subgroups of \(G\) and two distinct vertices \(H\) and \(K\) are adjacent if and only if \(H\cap K\) is normal in \(G\). In this paper, we characterize all of groups \(G\) whose the normal intersection graph of \(G\) is planar and we investigate some other properties of this graph.

Keywords


Group; Normal intersection graph; Planar

Full Text:

PDF

References


H. Ahmadi and B. Taeri, Planarity of the intersection graph of subgroups of a finite group, J. Algebra Appl. 15 (2016), 1650040, 19 p.

S. Akbari, H.A. Tavallaee and S. Khalashi Ghezelahmad, Intersection graph of submodules of a module, J. Algebra Appl. 11 (2012), 1250019, 8 p.

J. Bosak, The graphs of semi-groups, in Theory of Graphs and Its Applications, Proc. Sympos, Smolenice (1963), Publ. House Czechoslovak Acad. Sci., Praha (1964).

W. Burnside, Theory of groups of finite order, 2nd edition, Dover Publications, Inc., New York (1955), xxiv + 512 p.

I. Chakrabarty, S. Ghosh, T.K. Mukherjee and M.K. Sen, Intersection graphs of ideals of ring, Discrete Math. 309 (2009), 5381 – 5392.

G. Chartrand and L. Lesniak, Graphs & Digraphs, 3rd edition, Chapman & Hall, London (1996).

B. Csákány and G. Pollák, The graph of subgroups of a finite group (Russian), Czechoslovak Math. J. 19 (94) (1969), 241 – 247.

R. Rajkumar and P. Devi, Planarity of permutability graphs of subgroups of groups, J. Algebra Appl. 13 (2014) 1350112, 15 p.

D.J.S. Robinson, A Course in the Theory of Groups, 2nd edition, Springer-Verlag, New York (1995).

J.J. Rotman, An Introduction to the Theory of Groups, 4th edition, Springer-Verlag, New York (1995).

R. Schmidt, Planar subgroup lattices, Algebra Universalis 55 (2006), 3 – 12.

R. Shen, Intersection graphs of subgroups of finite groups, Czechoslovak Math. J. 60 (2010), 945 – 950.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905